Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 64 No. 1 (2021)
Vol. 64 No. 1 (2021)
Published:
2021-01-18
Articles
ROBUST TECHNIQUE TO SOLVE MULTICOLINEARITY AND OUTLIER
Bahr Kadhim Mohammed and Asraa Khudair (Author)
PDF
MODELING COVID-19 AND PARAMETERS ESTIMATION OF HAWKES PROCESS
Ayman Abbas Najm and Dr. Muhannad Fayez Kazem (Author)
PDF
BAYESIAN PARAMETER ESTIMATION OF STOCHASTIC DELAY DIFFERENTIAL EQUATIONS IN IRAQI EXCHANGE PARALLEL MARKET
Anwar Fawzi Ali and Dr. Muhannad Fayez Kazem (Author)
PDF
ECONOMIC STUDY TO MEASURE THE EFFICIENCY OF IRRIGATION SYSTEMS (WHEAT CROP IN ANBAR GOVERNORATE AS A MODEL)
Ziad Abbas JASSAM Prof. Dr. Osman SONMEZ Assist. Prof. Eskander H. Ali Prof . Dr. Zeki GOKALP (Author)
PDF
INFO
ISSN: 18448135 | 20652445
Latest publications
Language
English
Information
For Readers
For Authors
For Librarians
Make a Submission
Make a Submission
Developed By
Open Journal Systems